Fourier coefficients attached to small automorphic representations of SLn (A)
Artikel i vetenskaplig tidskrift, 2018

We show that Fourier coefficients of automorphic forms attached to minimal or next-to-minimal automorphic representations of SLn(A) are completely determined by certain highly degenerate Whittaker coefficients. We give an explicit formula for the Fourier expansion, analogously to the Piatetski-Shapiro-Shalika formula. In addition, we derive expressions for Fourier coefficients associated to all maximal parabolic subgroups. These results have potential applications for scattering amplitudes in string theory.

Scattering amplitudes

Nilpotent orbits

Fourier coefficients

Fourier expansion

Small automorphic forms

String Theory

Författare

Olof Ahlen

Max Planck-institutet

Henrik Gustafsson

Chalmers, Fysik, Teoretisk fysik

Axel Kleinschmidt

Université libre de Bruxelles (ULB)

Max Planck-institutet

Baiying Liu

Purdue University

Daniel Persson

Chalmers, Matematiska vetenskaper, Algebra och geometri

Journal of Number Theory

0022-314X (ISSN) 1096-1658 (eISSN)

Vol. 192 80-142

Ämneskategorier

Algebra och logik

Geometri

Matematisk analys

DOI

10.1016/j.jnt.2018.03.022

Mer information

Senast uppdaterat

2018-09-11